Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 723897, 2 pages

Shape and Topology Optimization for Complicated Engineering Structures

1Engineering Simulation and Aerospace Computing, Northwestern Polytechnical University, Xi’an 710072, China
2LTAS-Infographie, University of Liege, 4000 Liege, Belgium
3Department of Applied Mechanics, The University of Franche-Comté, 25000 Besançon, France
4State Key Laboratory of Structural Analysis for Industrial Equipment, Department of Engineering Mechanics, Dalian University of Technology, Dalian 116024, China
5State Key Laboratory of Advanced Design and Manufacturing for Vehicle Body, College of Mechanical and Automotive Engineering, Hunan University, Changsha 410082, China

Received 17 May 2015; Accepted 31 May 2015

Copyright © 2015 Ji-Hong Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ji-Hong Zhu, Pierre Beckers, Marc Dahan, Jun Yan, and Chao Jiang, “Shape and Topology Optimization for Complicated Engineering Structures,” Mathematical Problems in Engineering, vol. 2015, Article ID 723897, 2 pages, 2015.